Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

General comments

Posted by Declan on April 26, 2007, at 21:44:25

In reply to Re: Hmmmm ... Nardil vs. Emsam after four weeks nutjob, posted by FredPotter on April 26, 2007, at 19:40:38

People do talk about high doses of MAOIs sometimes.
I've been depressed but there is no way IMO that 80mg/d Parnate was going to do anything right for me.
If I got a therapeutic effect from a drug I would *try* not to be greedy and spin it out so that it lasted as long as it could, although of course it might not poop out.
With tianeptine I slowly feel my baseline shift so that the med becomes progressively less useful, unless I raise the dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:753514
URL: http://www.dr-bob.org/babble/20070426/msgs/753811.html